# SDR AALA202402201944

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 30,899 hours, 12,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT AT SEAT 26ABC INOPERATIVE. RESECURRED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
